Seepage flow problems in layered soils solved by the finite element method
James C. Shaug and
John C. Bruch
Mathematics and Computers in Simulation (MATCOM), 1975, vol. 17, issue 2, 116-120
Abstract:
General two-dimensional free surface seepage flow problems have been solved in the complex potential plane by the finite element method using rectangular elements. The inverse formulation in which the x and y coordinates are considered dependent variables, and the stream function and potential function are the independent variables, was used in the solution.
Date: 1975
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475475800231
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:17:y:1975:i:2:p:116-120
DOI: 10.1016/S0378-4754(75)80023-1
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().